# SDR COEA2024032110819

- Difficulty date: January 8, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 33,534 hours, 33,298 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: S55371500200
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 251965 NR 300014 HEAVY CHECK  COE/MAJOR REPAIR: VERTICAL STABILIZER, L/H FWD SKIN HAS FRETTING DAMAGE. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00231919...23138 ISSUE B, DATED 3/12/2024.
